×

Found 41 Documents (Results 1–41)

A \(q\)-starlike class of harmonic meromorphic functions defined by \(q\)-derivative operator. (English) Zbl 1535.30033

Zeidan, Dia (ed.) et al., Mathematics and computation. IACMC 2022. Selected papers based on the presentations at the 7th international Arab conference on mathematics and computations, Zarqa, Jordan, May 11–13, 2022. Singapore: Springer. Springer Proc. Math. Stat. 418, 257-269 (2023).
MSC:  30C45
PDFBibTeX XMLCite
Full Text: DOI

Estimation of upper bounds for initial coefficients and Fekete-Szegö inequality for a subclass of analytic bi-univalent functions. (English) Zbl 1442.30018

Kumar, B. Rushi (ed.) et al., Applied mathematics and scientific computing. International conference on advances in mathematical sciences, ICAMS, Vellore, India, December 1–3, 2017. Volume II. Selected papers. Cham: Birkhäuser. Trends Math., 57-65 (2019).
MSC:  30C45 30C50
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field